Volume 2, 1996, Number 2

Volume 2Number 1 ▷ Number 2 ▷ Number 3Number 4


The Goldbach problem. II (Continuation)
Original research paper. Pages 1–26
Aldo Peretti

Necessary and sufficient conditions for simple A-bases
Original research paper. Pages 27–39
Calvin Long and Carl Swenson

The unitary analogue of Pillai’s arithmetical functions. II
Original research paper. Pages 40–46
László Tóth

A modification of one Avanessov’s problem
Original research paper. Pages 47–48
Krassimir T. Atanassov

Volume 2Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.